# SDR IXXA96108

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198502
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 55,751 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, LONGERON 24 RIGHT WAS FOUND TO BE CRACKED.  THE LONGERON WAS REPLACED IAW DOUGLAS DRAWING 5751027 AND THE AIRCRAFT STRUCTURAL REPAIR MANUAL.  (M)
